Probability Surveys
Home | Current | Past volumes | About | Login | Notify | Contact | Search
 PS Home > Past volumes > Vol. 16 (2019) open journal systems 

 articles  
 Size bias for one and all   Abstract | PDF
 
  Richard Arratia, Larry M. Goldstein and Fred Kochman
 Pages: 1-61

 Necessary and sufficient conditions for limit theorems for quadratic variations of Gaussian sequences   Abstract | PDF
 
  Lauri Viitasaari
 Pages: 62-98

 Equivalences and counterexamples between several definitions of the uniform large deviations principle   Abstract | PDF
 
  Michael Salins
 Pages: 99-142

 Metastable Markov chains   Abstract | PDF
 
  Claudio Landim
 Pages: 143-227

 Poisson approximation   Abstract | PDF
 
  S. Y. Novak
 Pages: 228-276

 Mathematical models of gene expression   Abstract | PDF
 
  Philippe S. Robert
 Pages: 277-332




Home | Current | Past volumes | About | Login | Notify | Contact | Search

Probability Surveys. ISSN: 1549-5787